# SDR SWIA202053609

- Difficulty date: September 2, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL LOWER FLOOR SUPPORT ANGLE HAS EVIDENCE OF CORROSION IN RADIUS AT SEVERAL LOCATIONS, MARKED.  C-CHECK RO 10/22/2020.  REMOVED CORRODED FLOOR SUPPORT ANGLE AND INSTALLED NEW PAX DOOR LOWER SUPPORT ANGLE, IAW CRJ700 SRM & DWG.  OPERATIONAL TESTS CHECKED GOOD.  SEE CONTINUATION CARD FOR DETAILS.
